MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT01858
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the nanotack flex anchors have been uncoiling while removing the insertion handle and reportedly causing weak points to occur.It was reported that the inserter broke upon anchor deployment and inserter was not able to be removed from patient anatomy.Reportedly surgeon was not worried about further harm.
 
Additional Manufacturer Narrative
According to what was reported, the device is not available for evaluation as it was discarded.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: inserter broke upon anchor deployment.Probable root cause: process: inserter and/or guide manufactured out of specification.Inserter deployment mechanism not assembled to specification.Debris left in/on the device during manufacturing.Application: excessive force impacting anchor.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
eric san miguel
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21775972
Report Number0002936485-2025-00305
Device Sequence Number13216825
Product Code MBI
UDI-Device Identifier07613252633099
UDI-Public07613252633099
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT01858
Device Lot Number24257AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown